<< Previous Issue Journal of the Korean Mathematical Society (Vol. 43, No. 3) Next Issue >>
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 461—690
The measure-valued Dyson series and its stability theorem
Kun Sik Ryu and Man Kyu Im
MSC numbers : Primary 28C35, 28C20, 45D05, 47A56
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 461—489
The groups of self pair homotopy equivalences
Kee-Young Lee
MSC numbers : Primary 55P10; Secondary 55P30, 55P20
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 491—506
Jordan automorphic generators of Euclidean Jordan algebras
Junghwa Kim and Yongdo Lim
MSC numbers : 32M15, 53C30
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 507—528
A central limit theorem for general weighted sums of LPQD random variables and its application
Mi-Hwa Ko, Hyun-Chull Kim, and Tae-Sung Kim
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 529—538
Linear preservers of Boolean nilpotent matrices
Seok-Zun Song, Kyung-Tae Kang, and Young-Bae Jun
MSC numbers : Primary 15A03, 15A04, 15A23
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 539—552
The enumeration of doubly alternating Baxter permutations
Sook Min and Seungkyung Park
MSC numbers : Primary 05A15, 05A05
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 553—561
On some integral inequalities with iterated integrals
Yeol Je Cho, Sever S. Dragomir, and Young-Ho Kim
MSC numbers : 26D15, 35A05
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 563—578
A generalization of a result of Choa on analytic functions with Hadamard gaps
Stevo Stevic
MSC numbers : Primary 32A35
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 579—591
Inequalities for dual harmonic quermassintegrals
Yuan Jun, Yuan Shufeng, and Leng Gangsong
MSC numbers : 52A40, 52A20
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 593—607
The monotony properties of generalized projection bodies, intersection bodies and centroid bodies
Wuyang Yu and Donghua Wu
MSC numbers : Primary 52A40
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 609—622
Censored fuzzy regression model
Seung Hoe Choi and Kyung Joong Kim
MSC numbers : 62J99, 62Y05
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 623—634
Boundedness of multiple Marcinkiewicz integral operators with rough kernels
Huoxiong Wu
MSC numbers : 42B20, 42B25, 42B99
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 635—658
Global coupling effects on a free boundary problem for three-component reaction-diffusion system
YoonMee Ham
MSC numbers : 35R35, 35B32, 35B25, 35K22, 35K57
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 659—676
A note on some closure type properties in function spaces
Vladimir Pavlovic
MSC numbers : 54C35, 91A44
J. Korean Math. Soc. 2006 Vol. 43, No. 3, 677—690

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd